OKUYAMA Yusuke

FacultyArts and Sciences
PositionProfessor
Last Updated :2021/07/06

Profile

Degree

  • 1999/03
  • 2001/03

Campus Career

  • 2007/04-2020/01, Kyoto Institute of Technology, Associate Professor
  • 2020/02-, Kyoto Institute of Technology, Professor
  • Educational Activities

    Classes

    • Calculus Ⅰ
    • Calculus Ⅱ
    • Analysis in Mathematical Sciences
    • Linear Algebra Ⅰ
    • Mathematical Sciences I
    • Seminar on algebra
    • Studies in Analysis for Mathematical Sciences

    Syllabus

    Display

    Research Activities

    Papers

    • Degeneration of quadratic polynomial endomorphisms to a Hénon map
      Author : Fabrizio Bianchi, Yûsuke Okuyama
      Journal : Indiana University Mathematics Journal
      Publication Date : 2020/12
      Volume,Number,Page : 69, No. 7, 2549-2570
    • On a characterization of polynomials among rational functions in non-archimedean dynamics
      Author : Yûsuke Okuyama, Małgorzata Stawiska
      Journal : Arnold Mathematical Journal
      Publication Date : 2020/12
      Volume,Number,Page : 6(3), 407-430
    • Approximation of non-archimedean Lyapunov exponents and applications over global fields
      Author : Thomas Gauthier, Yûsuke Okuyama, Gabriel Vigny
      Journal : Transactions of the American Mathematical Society
      Publication Date : 2020/10
      Volume,Number,Page : 373, Number 12, 8963-9011
    • Geometric formulas on Rumely's weight function and crucial measure in non-archimedean dynamics
      Author : Yusuke Okuyama
      Journal : Mathematische Annalen
      Publication Date : 2020/04
      Volume,Number,Page : 376, Issue 3, 913-956
    • A generalization of the converse of Brolin's theorem
      Author : Yusuke Okuyama and Małgorzata Stawiska
      Journal : Annales Polonici Mathematici
      Publication Date : 2019/06
      Volume,Number,Page : 123, 467-472
    • Hyperbolic components of rational maps: Quantitative equidistribution and counting
      Author : Thomas Gauthier, Yusuke Okuyama, and Gabriel Vigny
      Journal : Commentarii Mathematici Helvetici
      Publication Date : 2019/04
      Volume,Number,Page : 94, Issue 2, 347–398
    • Nevanlinna theory and value distribution in the unicritical polynomials family
      Author : Yûsuke Okuyama
      Journal : Rivista di Matematica della Università di Parma
      Publication Date : 2018/10
      Volume,Number,Page : Vol. 9, No. 1, pp. 1–19
    • Discontinuity of a degenerating escape rate
      Author : Laura DeMarco, Yûsuke Okuyama
      Journal : Comformal geometry and dynamics
      Publication Date : 2018/05
      Volume,Number,Page : Vol. 22, pp. 33-44
    • Value distribution of the sequences of the derivatives of iterated polynomials. Annales Academiæ Scientiarum Fennicæ Mathematica
      Author : Yûsuke Okuyama
      Journal : Annales Academiæ Scientiarum Fennicæ Mathematica
      Publication Date : 2017/07
      Volume,Number,Page : 42, 563-574
    • Adelically summable normalized weights and adelic equidistribution of effective divisors having small diagonals and small heights on the Berkovich projective lines
      Author : Yûsuke Okuyama
      Journal : RIMS Kôkyûroku Bessatsu, Kyoto Univ
      Publication Date : 2017/08
      Volume,Number,Page : B64, 55-66
    • A Mahler-type estimate of weighted Fekete sums on the Berkovich projective line
      Author : Yusuke Okuyama
      Journal : Acta Arithmetica
      Publication Date : 2017/05
      Volume,Number,Page : 178.3, 257-272
    • Effective divisors on the projective line having small diagonals and small heights and their application to adelic dynamics
      Author : Yûsuke Okuyama
      Journal : Pacific Journal of Mathematics
      Publication Date : 2016/01
      Volume,Number,Page : 280-1, 141-175
    • Quantitative approximations of the Lyapunov exponent of a rational function over valued fields
      Author : Yûsuke Okuyama
      Journal : Mathematische Zeitschrift
      Publication Date : 2015/10
      Volume,Number,Page : 280, Issue 3, 691-706
    • A Lehto--Virtanen-type theorem and a rescaling principle for an isolated essential singularity of a holomorphic curve in a complex space
      Author : Yûsuke Okuyama
      Journal : International Journal of Mathematics
      Publication Date : 2015/10
      Volume,Number,Page : 26, No. 6, 1541009 (15 pages)
    • Rescaling principle for isolated essential singularities of quasiregular mappings
      Author : Yûsuke Okuyama, Pekka Pankka
      Journal : Proc. Amer. Math. Soc.
      Publication Date : 2014/12
      Volume,Number,Page : 143, 2043-2050
    • Equidistribution of rational functions having a superattracting periodic point towards the activity current and the bifurcation current
      Author : Yusuke Okuyama
      Journal : Conform. Geom. Dyn.
      Publication Date : 2014/11
      Volume,Number,Page : 18 , 217-228
    • A generalization of a completeness lemma in minimal surface theory
      Author : Yusuke Okuyama, Katsutoshi Yamanoi
      Journal : Kodai Math. J.
      Publication Date : 2014/03
      Volume,Number,Page : 37, No. 2, 506-517
    • Equilibrium measures for uniformly quasiregular dynamics
      Author : Yusuke Okuyama, Pekka Pankka
      Journal : J. London Math. Soc
      Publication Date : 2014/01
      Volume,Number,Page : 89, Issue 2, 524-538
    • Accumulation of periodic points for local uniformly quasiregular mappings
      Author : Yûsuke Okuyama, Pekka Pankka
      Journal : RIMS Kokyuroku Bessatsu, Kyoto Univ
      Publication Date : 2013/07
      Volume,Number,Page : B43, 121-139
    • Adelic equidistribution, characterization of equidistribution, and a general equidistribution theorem in non-archimedean dynamics
      Author : Yusuke Okuyama
      Journal : Acta Arith.
      Publication Date : 2013/07
      Volume,Number,Page : 161, No. 2, 101?125
    • Approximation of Lyapunov exponents in non-archimedean and complex dynamics
      Author : Yusuke Okuyama
      Journal : "Topics in Finite or Infinite Dimensional Complex Analysis" Proceedings of the 19th ICFIDCAA Hiroshima 2011
      Publication Date : 2013/01
      Volume,Number,Page : 217-222
    • Fekete configuration, quantitative equidistribution and wandering critical orbits in non-archimedean dynamics
      Author : Yûsuke Okuyama
      Journal : Mathematische Zeitschrift
      Publication Date : 2012/01
      Volume,Number,Page : 273, No. 3-4, 811-837
    • Repelling periodic points and logarithmic equidistribution in non-archimedean dynamics.
      Author : Yûsuke Okuyama
      Journal : Acta Arithmetica
      Publication Date : 2012/01
      Volume,Number,Page : 152, No. 3, 267-277
    • Potential theory and a characterization of polynomials in complex dynamics
      Author : Yusuke Okuyama, Małgorzata Stawiska
      Journal : Conform. Geom. Dyn.
      Publication Date : 2011/10
      Volume,Number,Page : 15,152-159
    • Nonlinearity of morphisms in non-Archimedean and complex dynamics
      Author : Yusuke Okuyama
      Journal : Michigan Math. J.
      Publication Date : 2010/09
      Volume,Number,Page : 59, No. 3, 505-515
    • Singularities of Schroder maps and unhyperbolicity of rational functions
      Author : David Drasin, Yusuke Okuyama
      Journal : Comput. Methods Funct. Theory
      Publication Date : 2008/01
      Volume,Number,Page : 8, No. 1, 285-302
    • Equidistribution and Nevanlinna theory
      Author : Yusuke Okuyama
      Journal : Bull. London Math. Soc.
      Publication Date : 2007/01
      Volume,Number,Page : 39, No. 4 (2007), 603-613

    Awards

    NO.DateAwardWinner
    2002/09Mathematical Society of Japan, Takebe Junior Prize


    © Kyoto Institute of Technology, © Media Fusion Co., Ltd.